# SDR REXA2016060701028

- Difficulty date: June 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128, VERTICAL POST LBL 18, WL 69 INBD CHANNEL 75 PERCENT FULL SCREEN HEIGHT AND APPROXIMATELY .100 IN LENGTH.  FAILED NDT.  LOCATED, DRILLED & INSTALLED NEW SERVICEABLE STIFFENERS IAW SRM 51-40-06, 51-40-11, 51-42-06 & REO 601R-53-41-889, PN 601R32208-315 & 601R32208-155.
